I am 22 years old and for the past while I have been taking a low dose of hydrocodone for moderate stomach pain and problems as approved by my doctor. Several days ago I came home from work and layed down for a nap, when i woke up with a horrible panic attack. My heart was racing, my palms and feet were sweating, and I felt the very real sensation that I was going to die! Since this event, I have felt incredibly weak, tired, mentally unfocused, and very dizzy. I have had several of these panic attacks before, but none this severe. I am trying to figure out what is wrong with me, and what is causing this mental torture, and the length of these symptoms! I went to the doctor today in hopes of some answers, but I was just sent to give blood samples and a urine sample at the lab. Immediately after the panic attack I did slightly cut back on the hydrocodone because I was nervous to take it again, and have read that the decrease in the pain meds may lead to some of these symptoms. I would like to state however that I have NEVER felt this miserable before and I am worried that the doctors are missing something more severe. My overall health just seems to be deteriorating since that event. Is it possible that these may still just be symptoms from the attack? How long could this last? I have also been told to have my adrenal function checked and my throid function checked, is this necessary? Also what about liver and kidney function? Does anyone know of anything else that could be causing this. Also, I did try taking my usual amount of the pain med, and it did NOT alleviate any of my symptoms! Before this event I was feeling very well except for some stomach discomfort, but now since that attack it has changed my mental state severely! Your input would be absolutely appreciated. I am desperate for help! Thank you!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?